# SDR AALA20130107006

- Difficulty date: December 14, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 34,186 hours, 11,536 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE GOUGED IN THE AFT CARGO STATION 1540, STRINGER 25 RIGHT.  REPAIRED SHEAR TIE PER SRM 53-00-03-2R FIGURE 201.
